# SDR DXTA2024111101074

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000077
- Aircraft time: 2,509 hours, 1,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 707201892
- Part serial: P424
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WITH APU RUNNING THERE IS A DISTINCT ENGINE OIL SMELL COMING FROM WEMACS IN BOTH THE CABIN AND COCKPIT.   REPLACED APU IAW AMM 49-10-00. PERFORMED SATISFACTORY LEAK/OPS CHECKS WITH NO DEFECTS NOTED.
